Komplex-analytische Blätterung reeller Hyperflächen im Cn.

F. Sommer

Mathematische Annalen (1959)

  • Volume: 137, page 392-411
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Sommer, F.. "Komplex-analytische Blätterung reeller Hyperflächen im Cn.." Mathematische Annalen 137 (1959): 392-411. <http://eudml.org/doc/160691>.

author = {Sommer, F.},
journal = {Mathematische Annalen},
keywords = {complex functions},
pages = {392-411},
title = {Komplex-analytische Blätterung reeller Hyperflächen im Cn.},
url = {http://eudml.org/doc/160691},
volume = {137},
year = {1959},

AU - Sommer, F.
TI - Komplex-analytische Blätterung reeller Hyperflächen im Cn.
JO - Mathematische Annalen
PY - 1959
VL - 137
SP - 392
EP - 411
KW - complex functions
UR - http://eudml.org/doc/160691
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.